# SDR SIMA20130817001

- Difficulty date: August 17, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 33,689 hours, 31,175 cycles
- Engine: Allsn AE3007C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF THEY GOT A LAVATORY SMOKE WARNING.  NO SMOKE SEEN, NOTICED AN ELECTRICAL ODOR.  RETURNED TO DEPARTURE  AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  FOUND OIL POOLING BEHIND THE IVG'S AT THE 6 O`CLOCK POSITION IAW ETN-EM-79-014 ON THE RT ENGINE. R & R THE RT ENGINE IAW AE W/C 71-000-00. THE OPS CHECK WAS GOOD, NO LEAKS NOTED, NO SMOKE NOTED/DETECTED. THE ACFT WAS RETURNED TO SERVICE.
